RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Travaux Inst. Physico-Math. Stekloff, 1934, Volume 5, Pages 87–93 (Mi tm869)  

Some theorems on the distribution of indices and primitive roots

I. M. Vinogradov


Full text: PDF file (401 kB)

Bibliographic databases:

Citation: I. M. Vinogradov, “Some theorems on the distribution of indices and primitive roots”, Travaux Inst. Physico-Math. Stekloff, 5, Acad. Sci. USSR, Leningrad, 1934, 87–93

Citation in format AMSBIB
\Bibitem{Vin34}
\by I.~M.~Vinogradov
\paper Some theorems on the distribution of indices and primitive roots
\serial Travaux Inst. Physico-Math. Stekloff
\yr 1934
\vol 5
\pages 87--93
\publ Acad. Sci. USSR
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/tm869}
\zmath{https://zbmath.org/?q=an:0009.15103|60.0940.03}


Linking options:
  • http://mi.mathnet.ru/eng/tm869
  • http://mi.mathnet.ru/eng/tm/v5/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:238
    Full text:121
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020